# SDR AU001321

- Difficulty date: September 3, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) NOSE WHEEL STEERING CABLE BROKEN.
